Jump to content

Search the Community

Showing results for tags 'ibogaine'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. First, excuse me for my English, I speak just French. I’m new on this group and would share my story. My story with shrink medications: It’s the most important rules, the golden rules if you want quit all this crap with minimal damage: stay on the original molecule and taper SLOWLY. I’m destroyed now because I have follow my Dr in this process: 1. Ten years on Tramadol and two years on Klonopin due to neurologic pain after a failed surgery. 2. Almost CT withdrawal of the two molecules , at this time I don’t know a clue about Ashton Manual and withdrawal, I trust my doc 3. Results: depression, anxiety, seizures, ...DR ad Olanzapine and Cymbalta (first time in my life that I take antipsychotic and AD) 4. Results: suicidal ideation, I inform my doc, he up the dosage of the AD! 5. Result: Suicide attempt two weeks later, cardiac and respiratory arrest , 2 weeks in intensive care at hospital 6. They give me Effexor, Pregabalin high dose (Lyrica ), Fentanyl, massive dose of benzos 7.Result: serotoninergic symptômes, they stop CT the fentanyl and Tramadol but ad Trazodone and sleeping pills 8. Results: psychosis, seizures, panic attacks, bowel obstruction and direct to ER! 9.Result: they cut CT the Effexor, Pregabalin, Trazodone and start with anSSRI (fluvoxamine), sleeping pills, Propranolol for tremors and heart rate, and start to cut the benzos but at a rythm of 25% each week. 10. Result: panic attacks, sweating, tremors, insomnia, suicidal tough, akhitisia, enable to eat (lost 30kg in 6 months), depersonalization, weak as hell! 11. Result: 10 weeks in detox clinic...they continue to cut the benzos but 50% each week!!! I talk with the Addicto in charge about Ashton and Breggin, about FB group... Never hearing this!!! 12. Result: back to home with SSRI but nothing else, BUT PAWS off hell: insomnia, dizziness, POTS, PSSD, PTSD, DEPRESSION, CNS AND GI SYSTEM DESTROYED, Anhedonia,SEIZURES, PANIC ATTACKS, ... 13. Result: my Dr stop the SSRI CT and reinstate pregabalin and another SSRI. 14.Result: more anxiety and insomnia. Dr CT the pregabalin: hell 15.Result, I change of Dr and search for a treatment with plant medicine Iboga, change my diet due to benzos belly and all damages due to AD and tapering the SSRI. 16. Go in a clinic for treatment with plant medicine Iboga / Ibogaine. Overnight no more PAWS, insomnia, pain, anxiety, ... was a life saver! Iboga reset all neurotransmitters, like if I was a baby born. 17. Return to home with no PAWS, no medication , but weak, tired and depression (My mistake is that I tapering to fast the Last SSRI, at this time I just want do die but my instinct say to me to microdosing with plant medecine Iboga or psilocybin...but was to down to follow my instinct) 18. Back to the shrink who give me SSRI ( insomnia, anxiety returns, give me Mirtazapine, but adverse effects, ad pregabalin and CT after 3 months, back on benzos too and ad Quétiapine into the cocktail...) I have two lovely kids and a wonderful wife, but I have lost everything: my job, my health, my family... because I’m just able too stay on the couch with horrible symptoms, kindling effect, and pain all day long, sometimes I can eat but the GI system is so painful and destroyed that I can’t assimile nutrients correctly. When I can sleep 2-3 hours it’s a very good night for me, but usually with a lot of nightmares and sweating... Today I have received by mail the decision of health services of my country: I’m considered as 100% invalid. IN CONCLUSION: FOR THE PEOPLE WHO WANT STOP SHRINK DRUGS: 1. SLOW TAPERING DON’T GO CT 2. STAY ONLY ON YOUR ORIGINAL MOLECULE 3. DON’T STOP MULTIPLE MOLECULE IN SAME TIME 4. DON’T FOLLOW IN ANY CASE THE DR ADVISE ABOUT TAPERING OR DIAGNOSIS DURING WITHDRAWAL 5.DON’T AD NEW DRUGS IN THE COURSE, NEVER! ONLY TIME, HEALTHY DIET, EXERCISE, SOME VITAMINS ARE THE KEY 6.GO **** YOURSELF ALL BIG PHARMA AND DOCTORS WHO WORK FOR THIS. MY SON, MY DAUGHTERS AND MY WIFE HAVE NOW A VEGETABLE IN PLACE OF A FATHER. THANK YOU VERY MUCH MOTHER****ERS! HOPE THERE IS A DIVINE JUSTICE AFTER... Good luck for everyone 🤞🤞🤞hope you will be better than me. ❤️❤️❤️
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy